# SDR HEED064630

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N476X
- Make and model: Skrsky S76C
- Aircraft serial: 760436
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Actuator
- Part number: 7690001802106
- Condition: Sticking
- Location: Afcs
- Part time: 2,704 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFCS ACTUATOR STICKING, CAUSED FEEDBACK IN CONTROLS.  REPLACED PART.
